# SDR U0GA 202407063809

- Difficulty date: July 3, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N503JW
- Make and model: Agusta AW189
- Aircraft serial: 49025
- Aircraft time: 4,251 hours, 4,461 cycles
- Engine: Ge CT72
- Engine time: 4,251 hours, 2,109 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN LEVEL FLIGHT AT 4500 REACHING THE 20 MINUTE MARK FOR DESTINATION.  OBSERVED THAT THE NR 2 ENGINE OIL PRESSURE WAS DROPPING & FLUCTUATING FROM THE GREEN TO YELLOW.  OPTED TO RETURN TO BASE.  SHORTLY AFTER TURNING AROUND, THE OIL PRESSURE CONTINUED TO DROP & WENT BELOW THE MINIMUM THRESHOLD RESULTING IN NR 2 OIL PRESSURE LOW WARNING CAS.  EXECUTED PROCEDURE LISTED IN QRH WHICH RESULTED IN NR 2 ENGINE EVENTUALLY BEING SHUT DOWN.  DECLARED AN EMERGENCY & LANDING IN HOUMA WITHOUT FURTHER INCIDENT.  THE LEAK IS AT THE C-SUMP TATTLE TALE HOLE ON THE BOTTOM OF THE CAN.  ADDED 3.8 TO NEARLY 4 QUARTS OF OIL TO GET THE ENGINE UP TO THE SERVICEABILITY MARK. IT TOOK JUST OVER 3 QUARTS TO GET TO THE BOTTOM OF THE SIGHT GAUGE JUST BELOW THE ADD LINE ON THE ENGINE.  REMOVE THIS ENGINE BEFORE FURTHER FLIGHT.  WILL HAVE DEPOT INSTRUCTIONS. INSTALLED SPARE CT7-2E1 CURRENTLY ON-SITE IN HOUMA.
